I was only supposed take it for five days and after my time was up my problem seems worse than before. my vagina is dry and it burns and I have little white chunks everywhere. Im irritable and depressed as well like the side effects say but im more worried about my vaginal condition. My doctor said to take an over the counter version of metronidazol and acidpholis I haven't gotten the acidophilus yet but I wanted to make sure these side effect im having are normal before I waste my time.
You should take the acidopholis, it was to help stop a yeast infection. You are having side effects from the metronidazole. If its not yeast involved with it, it should go away in a week or so. There are lubricants that you could try. The one I had was called replens. They might help the dryness.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat 3 - I was prescribed metronidazole for bacteria in my vagina but I got a yeast infection a?
Updated 29 Dec 2014 • 2 answers
Updated 18 Feb 2015 • 1 answer
Metronidazole - I went to the doctor and I thought I had a uti. They told me my symptoms seemed like
Updated 18 Mar 2015 • 1 answer
Should there still be a fishy smell coming from the vagina after taking metronidazole vaginal gel...
Posted 7 May 2018 • 0 answers
Updated 16 Aug 2018 • 1 answer